MathSciNet Relay Station
MathSciNet bibliographic data
MR1376542 (97m:57029) 57N13 (57N65 57Q10 57R67)
Cavicchioli, Alberto; Hegenbarth, Friedrich; Repovš, Dušan Four-manifolds with surface fundamental groups. Trans. Amer. Math. Soc. 349 (1997), no. 10, 4007–4019.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement